Volume 22, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Topology of closed hypersurfaces of small entropy

Jacob Bernstein and Lu Wang

Geometry & Topology 22 (2018) 1109–1141
Abstract

We use a weak mean curvature flow together with a surgery procedure to show that all closed hypersurfaces in 4 with entropy less than or equal to that of S2 × , the round cylinder in 4, are diffeomorphic to S3.

Keywords
mean curvature flow, surgery, entropy, self-shrinker
Mathematical Subject Classification 2010
Primary: 53C44
Secondary: 35K55, 57R65
References
Publication
Received: 28 June 2016
Revised: 3 February 2017
Accepted: 16 April 2017
Published: 16 January 2018
Proposed: Bruce Kleiner
Seconded: Tobias H. Colding, John Lott
Authors
Jacob Bernstein
Department Of Mathematics
Johns Hopkins University
Baltimore, MD
United States
Lu Wang
Department of Mathematics
University of Wisconsin
Madison, WI
United States